Couldn't find what you looking for?

TRY OUR SEARCH!

feeling tired and weak medications taking are hyspar for blood pressure

Loading...

I guess you misspelled the name of the medicine you are taking but according to what you wrote I think you are talking about HYZAAR, a drug used to reduce hypertension and is combined of two components: losartan and hydrochlorothiazide. Like with any other medication, you should be careful with the use and dosage of this one as well. You follow the instructions and don’t stop taking the medicine without your doctor’s permission. You must take it regularly for it to be effective as you need a several weeks to get the whole benefit of it and you keep taking it even if you feel fine. If you are allergic to losartan or hydrochlorothiazide –do not take this medicine.
The possible side effects that may occur while taking HYZAAR are allergic reactions, little or no urine, fatigue, yellow skin or eyes, confusion, dizziness etc. As you are experiencing the feeling of being tired and weak, you can freely relate this to taking this drug. But, anyhow, you should ask for a medical attention!
Reply

Loading...